ok so i was put on z-pac today at my ob visit for bronchitus (bronchitis)(idk how to spell it lol) and i was told to take 2 a day for 3 days bc monday i have my surgery for my cerclage. well i took 2 at 1:00pm today and at about 4 i started getting the worst abdominal pain i have ever felt i have taken z-pac once b4 not pregnant and it did the same just not as bad, it's been going on for about 2 hrs off and on now just when i think it's over it starts again. does ne one else have this problem and is there something else could take instead?
Tarrah~ I bet you had an allergy to it. I know zpac is safe during pregnancy but if you've ever seen medical Incredible, some antibiotics have extremely rare side effects. (the girl who lost 100% of her skin! due to an antibiotic!)
It's great that they fixed it. And if you worry the pain meds are also very safe! I was on Vicoden for the last 5 months of my pregnancy every 4 hrs. My son was not born addicted.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.